MAUDE Adverse Event Report: OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, MEDIUM, 24 FR., 12°/16°, ESG TURIS; WA22702S

OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, MEDIUM, 24 FR., 12°/16°, ESG TURIS; WA22702S
Model Number WA22702S
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the high frequency resection electrode had a bent loop.The event occurred during preparation for use in an unspecified procedure.The procedure was completed using a similar device.There were no reports of patient harm or procedure delay.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation: the most probable cause of the complaint was traced to component failure, which is expected or random component failure without any design or manufacturing issue.Deformation/distortion problem, problems caused by changes in the shape or size of the device due to an applied force.This can be a result of tensile forces (pulling), compressive forces, shear, bending, knotting, or torsion.No further escalation is required.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, MEDIUM, 24 FR., 12°/16°, ESG TURIS
Common Device Name
WA22702S
Manufacturer (Section D)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ  75124
Manufacturer (Section G)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ   75124
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01581
5082077661
MDR Report Key22755711
Report Number3007960282-2025-00122
Device Sequence Number20990989
Product Code FAS
UDI-Device Identifier14042761085325
UDI-Public14042761085325
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171965
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22702S
Device Lot Number1000181289
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown